International Journal of Differential Equations
- Int. J. Differ. Equ.
- Volume 2011 (2011), Article ID 535736, 28 pages.
Stability of Optimal Controls for the Stationary Boussinesq Equations
The stationary Boussinesq equations describing the heat transfer in the viscous heat-conducting fluid under inhomogeneous Dirichlet boundary conditions for velocity and mixed boundary conditions for temperature are considered. The optimal control problems for these equations with tracking-type functionals are formulated. A local stability of the concrete control problem solutions with respect to some disturbances of both cost functionals and state equation is proved.
Int. J. Differ. Equ., Volume 2011 (2011), Article ID 535736, 28 pages.
Received: 26 May 2011
Accepted: 3 August 2011
First available in Project Euclid: 25 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Alekseev, Gennady; Tereshko, Dmitry. Stability of Optimal Controls for the Stationary Boussinesq Equations. Int. J. Differ. Equ. 2011 (2011), Article ID 535736, 28 pages. doi:10.1155/2011/535736. https://projecteuclid.org/euclid.ijde/1485313250